Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Small child, suffering from cough with phlegm, vomiting. Taking antibiotic medication. Causes?

My daughter 4 years old has been suffering from cough ( phlegm formation) for the past 6 months.Have tried all kind of medicines,now also under antibiotic treatment. It does nt seem to be a normal cough.When she vomits ,a lot of phlegm is coming out.Not sure whwther she is getting the right kind of treatment. All these years she never had such kind of phlegm formation.Last year we had relocated to.Is this caused due to climatic conditions or any food habits. Please help
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for writing to health care magic.

There are various other questions that required to be answered by you so that i can answer you better.

Does your child's cough associated with fever?

Is there any associated history of weight loss?

Does any member of the family have allergies or bronchial asthma?

Does the child have any other allergies? (skin and eye allergies)

Recurrent attacks of cough over six months period in a child after relocation to a new place...... suggest me of bronchial asthma.

after basic investigations to rule out other causes we treat such children with bronchodilators. In case of recurrent episodes we treat with preventor therapy.

You may contact me with further details on the following URL...........

In such scenario the questions are directly forwarded to me .............. and i can answer your queries regarding your kid online on regularly.

Hope this helps.

Take care

Dr Y V Siva Sankara Murty


Associate Professor of Pediatrics

Answered: Tue, 26 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor